# SDR DXTA2023030280760

- Difficulty date: February 19, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N343QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500194
- Aircraft time: 6,977 hours, 5,462 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: 1186F623
- Part serial: 01033
- Condition: Leaking
- Location: Cockpit
- Part time: 7,455 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH OXYGEN  MASKS WERE STOWED AND STARTED FLOWING OXYGEN. YOU COULD HEAR THE SOUND. WHEN  DONNED, WE RECEIVED CONTINUOUS FLOW AND WAS UNABLE TO SHUT OFF. LANDED WITH OXYGEN LEVEL AT 850 PSI. *** CORRECTIVE ACTION *** REMOVED BOTH 02 MASKES FROM WEEPS AND INSPECTED FOR DEFECTS AND NONE FOUND. PUSHED IN 02 SHUT OFF VALVE ON PILOTS SIDE AND HAD 02 LEAKING FROM TEST INDICATOR ON BOTH SWEEPS. REMOVED LEAKING LH 02 MASK STOWAGE BOX P/N 1186F6-23 S/N 01033 AND INSTALLED CUSTOMER SUPPUED REPAIRED BOX P/N 1186F6-23 S/N 01232. REMOVED LEAKING RH 02 MASK STOWAGE BOX P/N 1186F6-23 S/N 00827 AND INSTALLED CUSTOMER SUPPUED REPAIRED BOX P/N 1186F6-23 S/N 01402. OPS CHECKS GOOD. WORK DONE JAW EMB SOS AMM CH 35-11-01. SERVICED 02 AS NECESSARY JAW EMB SOS AMM CH 12-16-00.
